# SDR UPS00833394

- Difficulty date: July 21, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3753213141
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, SLIDE COVER LANYARD BROKEN AT CABLE (SLIDE AT ENTRY DOOR).  REPLACED MAIN ENTRY DOOR SLIDE COVER LANYARD AND SECURED SLIDE LANYARD INSTALLED PER IPC 25-62-00.
